# SDR CALA9601167

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10248
- Make and model: Boeing 737219
- Aircraft serial: 20344
- Engine: Pwa JT8D9
- System (JASC): 7250 · Turbine Section
- Part: T1 Blade
- Part number: 835601
- Condition: Fractured
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A, E

## Discrepancy

THE NR 1 ENGINE ROLLED BACK TO 1.4 EPR AND AIRCRAFT VIBRATION WAS FELT AFTER GEAR RETRACTION.  THE NR 1 ENGINE WAS SHUT DOWN AND THE AIRCRAFT WAS RETURNED TO CAE WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 1 ENGINE DAMAGED.  THE NR 1 ENGINE WAS REMOVED AND REPLACED.  THE SDR WILL REMAIN OPEN FOR PART INFORMATION PENDING INVESTIGATION.  *S/D*  SHOP FINDINGS REPORTED T1 BLADE FRACTURE DUE TO OVERTEMP AT POINT OF FRACTURE.
